# SDR SWIA201024991

- Difficulty date: September 30, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 16,102 hours, 9,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POD LIGHT NR 5 INOPERATIVE. (FLT 6601) RELAMPED.
